Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took plan B. Had early periods. Heavy bleeding. How to stop?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I took plan B and my period arrived early almost two weeks. I'v had it now for 10 days heavy with clotting. Is there anything to stop it?
Posted Mon, 10 Jun 2013 in Women's Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The heavy bleeding and the early periods that you are having are due to the hormonal disturbance caused by the plan B that you took.
The management of this condition would require treatment with progesterone to stabilize the endometrium and reduce bleeding along with hemostatic agents like ethamsylate or tranexaemic acid . Oral contraceptive pills (OCPs) suppress endometrial development, reestablish predictable bleeding patterns, decrease menstrual flow, and lower the risk of Gynecologist who can initiate the proper therapy.
Meanwhile start taking iron supplements to combat excessive blood loss from your body.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor